# SDR SWAA2021060816190

- Difficulty date: September 15, 2020
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 20,887 hours, 9,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H FLOOR SHIELD BS767-787; WL156; RBL24 CORRODED / AFT CARGO COMPARTMENT R/H FLOOR SHIELD BS 767-787 WL 156 RBL 24 CORRODED. REMOVED CORROSION AND 10X VISUAL INSPECTION IAW SRM 51-10-02-0G-0. VERIFIED LIMITS; FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1; ORIGINAL T=.050' REMAINING T=.042' LOSS OF .008'. REMOVED SHEILD IAW SRM 51-40-02-0G-0. VERIFIED NEW MATERIAL IAW BOEING DWG #146A0081 REV A; P# 146A8127-12 ATAG# WN6469. DRILLED AND COUNTERSINKS IAW BOEING DWG # 146A0081 REV A. INSTALLED NEW FLOOR SHIELD IAW BOEING DWG# 146A0081 REV A AND SRM 51-40-02-0G-0 P/N 146A8127-12
